MathSciNet Relay Station
MathSciNet bibliographic data
MR2262896 11K45 (11L05 11L40)
Louboutin, Stéphane R.; Rivat, Joël; Sárközy, András On a problem of D. H. Lehmer. Proc. Amer. Math. Soc. 135 (2007), no. 4, 969–975.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement